Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had itch anal region, sleepless nights, used zentel, subsided feel uncomfortable mornings. Continue zentel?

Hi Doctor ,
I developed an itch near my anal region a month ago & it increased a lot over the next 2 weeks .. the itching was intense in the nights & I've spend quite a few sleepless nights because of it . I consulted a gynecologist about it & she prescribed tab Zentel 400 mg 1 a week for 2 weeks . Although the itch has reduced dramatically , it is still uncomfortable in the early mornings & itches . I've even tried everything from Dettol wash & warm salt water wash . If it was worms shouldn't it have gone by now ? Should I have one more Zentel Tab ?

Thank you & have a good day .
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usually one tablet is sufficient to get relief from the worms.
If you are still having the symptoms you have to check the personal habits like cutting the nails regularly, avoiding scratching, regularly changing the inner wear, bed cloths etc.
Your family members should also get deworming.
You can use local anti-inflammatory cream that can give some relief. Don't use so much of local disinfectant lotions.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
General & Family Physician Dr. Shivangi Sah's  Response
hi rajiv,
your doctor has has prescribed you with a proper medication .you should take one more dose of ZENTAL and even then it doesn't go then you can also change the medication and take NEMOCID 250 mg tab. once a week for 2 wks.... It is very important to maintain personal hygiene and hand washing...
get well soon
thank you
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor